Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Low regularity solutions for a class of nonlinear wave equations
HTML articles powered by AMS MathViewer

by Nikolaos Bournaveas PDF
Proc. Amer. Math. Soc. 133 (2005), 2721-2727 Request permission

Abstract:

We construct local low regularity solutions for a class of nonlinear wave equations with power-type nonlinearities.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35L70
  • Retrieve articles in all journals with MSC (2000): 35L70
Additional Information
  • Nikolaos Bournaveas
  • Affiliation: School of Mathematics, University of Edinburgh, Edinburgh EH9 3JZ, United Kingdom
  • Email: N.Bournaveas@ed.ac.uk
  • Received by editor(s): September 1, 2003
  • Received by editor(s) in revised form: May 3, 2004
  • Published electronically: March 22, 2005
  • Communicated by: Christopher D. Sogge
  • © Copyright 2005 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 133 (2005), 2721-2727
  • MSC (2000): Primary 35L70
  • DOI: https://doi.org/10.1090/S0002-9939-05-07813-5
  • MathSciNet review: 2146219